Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A $\textbf {Z}\times \textbf {Z}$ structurally stable action
HTML articles powered by AMS MathViewer

by P. R. Grossi Sad PDF
Trans. Amer. Math. Soc. 260 (1980), 515-525 Request permission

Abstract:

We consider in the product of spheres ${S^m} \times {S^n}$ the $Z \times Z$-action generated by two simple Morse-Smale diffeomorphisms; if they have some kind of general position, the action is shown to be stable. An application is made to foliations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 34C35, 58F30
  • Retrieve articles in all journals with MSC: 58F10, 34C35, 58F30
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 260 (1980), 515-525
  • MSC: Primary 58F10; Secondary 34C35, 58F30
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0574796-4
  • MathSciNet review: 574796